# SDR AALA202510301841

- Difficulty date: October 23, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 30,249 hours, 12,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070019102
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT JUMPSEAT 2L FLASHLIGHT HOLDER BROKEN.  REMOVED AND REPLACED FLASHLIGHT HOLDER. ALL CHECKS NORMAL. PER AMM 25-64-00.
